# SDR UIEA2020042700827

- Difficulty date: April 24, 2020
- Submitted: April 27, 2020
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 92,481 hours, 17,908 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Part number: 734284F
- Part serial: 5143
- Condition: Faulty
- Location: Right
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

R AC BUS EICAS MSG DURING DESCENT ( REPLACED RH GEN GCU. IAW AMM 24-22-02. OPS CHKS GOOD. )
